Takip et
Prof. Dr. Mustafa Inc
Prof. Dr. Mustafa Inc
firat.edu.tr üzerinde doğrulanmış e-posta adresine sahip
Başlık
Alıntı yapanlar
Alıntı yapanlar
Yıl
The approximate and exact solutions of the space-and time-fractional Burgers equations with initial conditions by variational iteration method
M Inc
Journal of Mathematical Analysis and Applications 345 (1), 476-484, 2008
2412008
Soliton solutions to the Boussinesq equation through sine-Gordon method and Kudryashov method
MA Akbar, L Akinyemi, SW Yao, A Jhangeer, H Rezazadeh, MMA Khater, ...
Results in Physics 25, 104228, 2021
2072021
Fractional modeling of blood ethanol concentration system with real data application
S Qureshi, A Yusuf, AA Shaikh, M Inc, D Baleanu
Chaos: An Interdisciplinary Journal of Nonlinear Science 29 (1), 2019
1992019
A new generalized exponential rational function method to find exact special solutions for the resonance nonlinear Schrödinger equation
B Ghanbari, M Inc
The European Physical Journal Plus 133 (4), 142, 2018
1992018
New solitary wave solutions for variants of (3+ 1)-dimensional Wazwaz-Benjamin-Bona-Mahony equations
H Rezazadeh, M Inc, D Baleanu
Frontiers in Physics 8, 332, 2020
1532020
Soliton solutions and conservation laws for lossy nonlinear transmission line equation
F Tchier, A Yusuf, AI Aliyu, M Inc
Superlattices and Microstructures 107, 320-336, 2017
1442017
A new fractional HRSV model and its optimal control: a non-singular operator approach
A Jajarmi, A Yusuf, D Baleanu, M Inc
Physica A: Statistical Mechanics and its Applications 547, 123860, 2020
1432020
Lie symmetry analysis, exact solutions and conservation laws for the time fractional modified Zakharov-Kuznetsov equation
D Baleanu, M İnç, A Yusuf, AI Aliyu
Inst Mathematics & Informatics, 2017
132*2017
The new exact solitary wave solutions and stability analysis for the ( 2 + 1 ) -dimensional Zakharov–Kuznetsov equation
B Ghanbari, A Yusuf, M Inc, D Baleanu
Advances in difference equations 2019 (1), 1-15, 2019
1212019
Two-strain epidemic model involving fractional derivative with Mittag-Leffler kernel
A Yusuf, S Qureshi, M Inc, AI Aliyu, D Baleanu, AA Shaikh
Chaos: An Interdisciplinary Journal of Nonlinear Science 28 (12), 2018
1192018
Nonlinear dispersion in parabolic law medium and its optical solitons
L Akinyemi, H Rezazadeh, SW Yao, MA Akbar, MMA Khater, A Jhangeer, ...
Results in Physics 26, 104411, 2021
1082021
Optical and other solitons for the fourth-order dispersive nonlinear Schrödinger equation with dual-power law nonlinearity
MM Al Qurashi, A Yusuf, AI Aliyu, M Inc
Superlattices and Microstructures 105, 183-197, 2017
1032017
Fundamental solutions of anomalous diffusion equations with the decay exponential kernel
XJ Yang, YY Feng, C Cattani, M Inc
Mathematical Methods in the Applied Sciences 42 (11), 4054-4060, 2019
1022019
Lie symmetry analysis, exact solutions and conservation laws for the time fractional Caudrey–Dodd–Gibbon–Sawada–Kotera equation
D Baleanu, M Inc, A Yusuf, AI Aliyu
Communications in Nonlinear Science and Numerical Simulation 59, 222-234, 2018
972018
Numerical solutions of fractional differential equations of Lane-Emden type by an accurate technique
A Akgül, M Inc, E Karatas, D Baleanu
Advances in Difference Equations 2015, 1-12, 2015
962015
Time-fractional Cahn–Allen and time-fractional Klein–Gordon equations: Lie symmetry analysis, explicit solutions and convergence analysis
M Inc, A Yusuf, AI Aliyu, D Baleanu
Physica A: Statistical Mechanics and its Applications 493, 94-106, 2018
922018
New optical solitons of perturbed nonlinear Schrödinger–Hirota equation with spatio-temporal dispersion
L Akinyemi, H Rezazadeh, QH Shi, M Inc, MMA Khater, H Ahmad, ...
Results in Physics 29, 104656, 2021
832021
On optical solitons of the Schrödinger-Hirota equation with power law nonlinearity in optical fibers
EC Aslan, F Tchier, M Inc
Superlattices and Microstructures 105, 48-55, 2017
822017
Optical solitons for the Schrödinger–Hirota equation with power law nonlinearity by the Bäcklund transformation
B Kilic, M Inc
Optik 138, 64-67, 2017
812017
Dynamics of solitons to the ill-posed Boussinesq equation
F Tchier, AI Aliyu, A Yusuf, M Inc
The European Physical Journal Plus 132, 1-9, 2017
792017
Sistem, işlemi şu anda gerçekleştiremiyor. Daha sonra yeniden deneyin.
Makaleler 1–20